Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Trying to conceive, have heavy cervical mucus, slight cramping post mirena removal. Chances of pregnancy?

could I be pregnant - am now 4dpo and have slight cramping. I think I also have thrush! I have more cervical mucus than normal. Is it too early to do a test? My period isn t due until the 20th May....I m not sure I can wait until then as my husband and I are desperate for another baby! Also, I only just had the mirena coil removed so my last period was while that was still in, although I ovulated after it had been removed. My GP said it was possible to conceive straight away.
Asked On : Sun, 13 May 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
Hello.
Thanks for writing to us.
The heavy cervical mucus can be due to a hormonal influence on the cervical ucosa or chronic cervicitis . Can be treated after proper diagnosis.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Wed, 16 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor